# SDR CH1A200393005

- Difficulty date: March 14, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2822 · Fuel Boost Pump
- Part: Control Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

Enroute lost control of #2 fuel tank x-feed valve.  Valve appeared to fail in the closed position.
